Transverse oscillations of a cooling coronal loop

Morton, R.J. and Erdelyi, R. (2009) Transverse oscillations of a cooling coronal loop. Astrophysical Journal, 707 (1). pp. 750-760. ISSN 1538-4357



  • Morton, R.J.
  • Erdelyi, R.
  • Published: December 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 17 Mar 2010 16:30
Last Modified: 16 Nov 2015 11:48
Published Version:
Status: Published
Publisher: Institute of Physics Publishing
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export